[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 174.129.114.211. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
April 1981

Nail Hyperpigmentation Secondary to Therapy With Doxorubicin

Author Affiliations

From the Divisions of Dermatology (Drs Giacobetti and Esterly) and Hematology (Dr Morgan), Department of Pediatrics, Northwestern University Medical School, Chicago.

Am J Dis Child. 1981;135(4):317-318. doi:10.1001/archpedi.1981.02130280007003
Abstract

• Hyperpigmentation of the fingernails can occur during therapy with doxorubicin (Adriamycin). Two patterns are common: diffuse, and transversely banded. The pigment is believed to be melanin, and both patterns disappeared with discontinuation of therapy and subsequent nail growth.

(Am J Dis Child 1981;135:317-318)

×